Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Federal Taxation: Exemption from Taxation of Pipeline Transportation of Petroleum

Peter Simmons
California Law Review
Vol. 42, No. 5 (Dec., 1954), pp. 894-897
DOI: 10.2307/3477721
Stable URL: http://www.jstor.org/stable/3477721
Page Count: 4
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Federal Taxation: Exemption from Taxation of Pipeline Transportation of Petroleum
Preview not available

Page Thumbnails

  • Thumbnail: Page 
894
    894
  • Thumbnail: Page 
895
    895
  • Thumbnail: Page 
896
    896
  • Thumbnail: Page 
897
    897